# SDR REXA2019070101118

- Difficulty date: July 1, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; INITIAL INSPECTION: WORN PLATE IN LOW PRESSURE GROUND AIR CONNECTION PROTECTION COVER AREA AT FUSELAGE. (FUS)
PLATE IN LOW PRESSURE GROUND AIR CONNECTION PROTECTION COVER AREA AT FUSELAGE WAS REPLACED PER EA CRJ953-09237 REV IR AND SRM 51-42-06-001-001-A01 PAR 6.
